# SDR SWAA201805161659

- Difficulty date: April 17, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,581 hours, 8,604 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2710
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TRAILING EDGE WING PANEL 551FB FORWARD OUTBOARD ANGLE CRACKED.   R & R THE ANGLE IAW SRM & DWG.
